# SDR HEEA0014933

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2213 · Flight Controller
- Part: Switch
- Part number: 214074300105
- Condition: Intermittent
- Location: Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS ENGAGE SWITCH INTERMITTENT.
